# SDR SWIA200312653

- Difficulty date: December 8, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 12,416 hours, 18,806 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0264
- Condition: Failed
- Location: Flaps
- Part time: 8,609 hours, 12,719 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT HAD LOSS OF HYDRAULIC PRESSURE ON BLUE SYSTEM.  RETURNED TO GATE.  REPLACED RIGHT NACELLE FLAP ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-50-00 AND RII 27-307.  OPS AND LEAK CHECKS GOOD.
